4 x Chlorphenamine 28 4mg Tablets - FREE DELIVERY

Availability: In stock

Was £7.12 Special Price £2.89 You Save £4.23
Add to Wishlist

Chlorphenamine Tablets contain the active ingredient, Chlophenamine, which is an antihistamine that is used to control the symptoms of allergic conditions, such as hayfever, runny nose, itchy skin, insect bites and food allergies. Each tablet contains 4mg of Chlorphenamine Maleate and can control allergic reactions which are responsive to antihistamines.


Chlorphenamine is the active ingredient found in Piriton Tablets.



Any product listed as free delivery will be sent out via 2nd class post. If another method of postage is selected and the correct postage has not been paid, the order will be downgraded to a 1st/2nd class service.

More from Pharmacy First